MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER ALL-PURPOSE AND NEPHROSTOMY SET LOCKING 8FR X 25CM

ARGON MEDICAL DEVICES SKATER ALL-PURPOSE AND NEPHROSTOMY SET LOCKING 8FR X 25CM
Model Number 756608025
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is not available for return.Argon is investigating this event and a follow-up report will be submitted after investigation completion.
 
Event or Problem Description
The come across a problem with the pleural drain insert, 6 and 8 f, namely when aspiration only air or a large amount of air comes out and any pneumothorax could not be confirmed during the check with ct.There has also been air at the coupling with a three-way valve and the collection bag.So everything that the customer have done before according to our routines.So suspected air intake from the thread opening, customer assume.It has been noted during the last 2 weeks.Very unpleasant.Has anything changed in the make.
 
Event or Problem Description
The come across a problem with the pleural drain insert, 6 and 8 f, namely when aspiration only air or a large amount of air comes out and any pneumothorax could not be confirmed during the check with ct.There has also been air at the coupling with a three-way valve and the collection bag.So everything that the customer have done before according to our routines.So suspected air intake from the thread opening, customer assume.It has been noted during the last 2 weeks.Very unpleasant.Has anything changed in the make?.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded.The purple connector that was removed from the kit pinched off the suture sleeve tube when inserted into the female luer thereby keeping and liquid/fluid out of the chamber that the suture string passes through.Without the purple adapter being pushed into the female luer tube and pinching off the suture tube, fluid/liquid is flowing freely into the luer chamber that the string passes through and will always leak out of the hole formed by the string passing through the luer wall.Capa ca-00047 has been issued to determine the cause and appropriate corrective action(s) required, as well as determining the risks associated with this issue.Root cause was identified as design issue and necessary actions are being implemented to address this issue under capa ca-00047.
 
Additional Manufacturer Narrative
Please see updated investigation report: upon further review and lacking a sample for forensic analysis we cannot arrive at a conclusive cause for the air leakage reported by the customer.
 
Event or Problem Description
The come across a problem with the pleural drain insert, 6 and 8 f, namely when aspiration only air or a large amount of air comes out and any pneumothorax could not be confirmed during the check with ct.There has also been air at the coupling with a three-way valve and the collection bag.So everything that the customer have done before according to our routines.So suspected air intake from the thread opening, customer assume.It has been noted during the last 2 weeks.

Brand Name
SKATER ALL-PURPOSE AND NEPHROSTOMY SET LOCKING 8FR X 25CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17797405
Report Number0001417485-2023-00001
Device Sequence Number7041604
Product Code GBO
UDI-Device Identifier00886333217786
UDI-Public00886333217786
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number756608025
Device Lot Number11480296
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer09/01/2023
09/01/2023
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date11/13/2023
01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown